# SDR AALA202410282356

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,673 hours, 4,664 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF CENTER WING SECTION FRONT SPAR RIGHT HAND UNDER WING LONGERON FROM STA 993 TO STA 1045, FROM S35L TO S37L IS DUE PER EO 5722B008. MODIFICATION OF CENTER WING SECTION FRONT SPAR RIGHT HAND UNDER WING LONGERON WAS ACCOMPLISHED PER EO 5722B008. THIS ACCOMPLISHES BOEING SB 777-57A0122.
